Crohn's Disease Forum » Treatment » Entyvio/Vedolizumab » Entyvio Side Effects?

10-08-2014, 10:40 AM   #1
botrel4's Avatar
Join Date: Aug 2011
Location: springfield, Illinois

My Support Groups:
Entyvio Side Effects?

The only real side effect I've noticed until recently with Entyvio is a dull headache. However, just recently, I've noticed my skin becoming more sensitive and itching. It seems there are some blister-like spots. Then I scratch and end up with scabs. I have them on the backs of both hands and on my chest. Has anyone else experienced this?
01-19-2015, 12:34 AM   #2
rarhoades's Avatar
Join Date: Jan 2015
Yes I am having some severe skin issues, fatigue and major joint pain. I keep hoping it will fade away but it isn't. Its not all the time either, kinda don't know when the fatigue and joint pain will show up. The "blisters" just keep coming. Pretty sure my body is telling me to get off Entyvio but Dr says last thing to try.
01-22-2015, 01:35 PM   #3
Forum Monitor
Manzyb's Avatar
Join Date: Nov 2009
Location: San Diego, California

My Support Groups:
I'm having nasty joint pain as well. I started Entivio in october, and when I was on vacation in November I couldn't get out of bed one morning because my knees hurt so bad I could hardly walk. The doc thought it was an extra manifestation of my Crohn's, but the joint pain didn't start until I started entyvio.
Diagnosed with CD in 1999 at 15.

Sadie turns 2, 4/5/13!
05-07-2015, 07:18 PM   #4
gardeniagirl's Avatar
Join Date: May 2015
Location: Land O Lakes, Florida

My Support Groups:
My son is on Entyvio…just had his 2nd maintenance dose and is experiencing extreme joint an back pain, headache, bloating, itchy rash on face and chest, nausea and fever. He had to go on pain medication right after he started the Entyvio due to his back pain and hasn't been able to come off of them. His gastro doctor doesn't think its the Entyvio…even though these are the common side effects listed on Entyvio's site. Its a shame cause it finally started to work and now this. His doctor is now talking surgery..which we have been trying so hard to avoid. He also is being tested for drug induced Lupus this week. Don't know what is worse..the disease or the drugs…so worried for him

Crohn's Disease Forum » Treatment » Entyvio/Vedolizumab » Entyvio Side Effects?
Thread Tools

All times are GMT -5. The time now is 04:15 AM.
Copyright 2006-2017